MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850510
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the safety device did not close properly exposing the needle.This occurred during vaccine administration.Additional information received on 07jan2025 stated that no one was injured by the device, no medical intervention required.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 24g003 and there were no ncs related to the reported event issued during the manufacturing of this lot.There were no devices returned for evaluation; therefore, the affected product(s) could not be evaluated.Since the reported issue was not confirmed, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21094124
Report Number1423537-2025-00012
Device Sequence Number20998886
Product Code FMI
UDI-Device Identifier10884521000568
UDI-Public(01)10884521000568(17)290430(10)24G003
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K012736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850510
Device Catalogue Number8881850510
Device Lot Number24G003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age10 MO
Patient SexMale
Patient Weight9 KG
Patient EthnicityHispanic